# SDR SWAA2025012878169

- Difficulty date: December 17, 2024
- Submitted: January 28, 2025
- Operation: Air carrier
- Aircraft: N8606C
- Make and model: Boeing 737-8H4
- Aircraft serial: 35964
- Aircraft time: 40,369 hours, 19,117 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON GALLEY SUPPORT ANGLE AT STA 986+7; LBL 43 AND LBL 37; WL 208.2.<[01] ALL STEPS COMPLETED VERIFIED THAT SRM 51-10-02-0G-0 IS APPLICABLE TO THIS AIRCRAFT AND SUPPORT ANGLE IS OUT OF LIMITS DUE TO NO REPAIR REFERENCE TO SUPPORT CORROSION REMOVAL. PART WILL BE REPLACED. PER SRM 51-10-02-0G-0 COMPLETE MEASUREMENT TABLE. REMOVED OLD GALLEY SUPPORT ANGLE PER SRM 51-40-02 AND BOEING DWG 147A5700 SHEET #121 REV: A INSTALLED NEW GALLEY SUPPORT ANGLE PER SRM 51-40-02 AND BOEING DWG 147A5700 SHEET #121 REV: A.;[02] ALL STEPS NOT COMPLETED NEED TO COMPLETE STEP 5.;[03] REMOVED AND REPLACED GALLEY SUPPORT ANGLE BS993 LBL37-LBL43 WL208 I.A.W SRM 51-10-02-0G-0; SRM 51-40-05-0G-0; SRM 51-40-02-0G-0 AND BOEING DWG 147A5700 REV: A;[04] VERIFIED CORRECTIVE ACTION ITEM 3; CARD COMPLETE.
